[Skip to Content]
[Skip to Content Landing]
Article
August 1985

Propoxyphene and Acetaminophen Mixture (Darvocet)—Related Radiation-Induced Pneumonitis

Author Affiliations

From the Departments of Radiology (Drs Halpern and Baerwald), Experimental Pathology (Drs Takita and Ambrus), Surgery (Dr Takita), and Internal Medicine (Dr Ambrus), Roswell Park Memorial Institute, Buffalo, and the State University of New York at Buffalo.

Arch Intern Med. 1985;145(8):1509-1510. doi:10.1001/archinte.1985.00360080191028
Abstract

• In a patient undergoing radiation therapy for recurrent, metastatic breast cancer, a mixture of propoxyphene and acetaminophen (Darvocet) was given for intercurrent viral infection. Discontinuation of therapy with this medication coincided with appearance of pneumonitis, reminiscent of the steroid withdrawal—related radiation pneumonitis.

(Arch Intern Med 1985;145:1509-1510)

×